Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/26019
Title: Generalized symmetric spaces, Yu. P. Solovyov’s formula, and the generalized Hermitian geometry
Authors: Balashchenko, V. V.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2009
Publisher: Springer US
Citation: Journal of Mathematical Sciences. - 2009. - Vol. 159, iss. 6. - P. 777-789.
Abstract: We collect some basic results on canonical affinor structures of classical type on generalized symmetric spaces. Yu. P. Solovyov’s stimulating influence on this topic during its initial stages is illustrated. Using special canonical f-structures on homogeneous k-symmetric spaces, we also present a new collection of homogeneous Hermitian f-manifolds.
URI: http://elib.bsu.by/handle/123456789/26019
ISSN: 1072-3374 (print version), 1573-8795 (electronic version)
Appears in Collections:Архив статей механико-математического факультета до 2016 г.



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.